# SDR QXEA200501557

- Difficulty date: November 18, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,652 hours, 7,180 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 1733797
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - LOW OXYGEN PRESSURE CAUTION MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE CAPILLARY LINE AT THE GAUGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
